# SDR DL76L090314

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 66,805 hours, 9,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

T/E FLAP SHUTDOWN.  REMOVED AND REPLACED FSEU 704221 BITE ON ORIGINAL FSEU FAULTS M548 OTBD SLAT PDU MISS RIG AND M603 FLAP LEVER RVDT MISS RIG.  RAN FLAPS UP HYD.  NO MSG PRESENT FSEU BITE OK.  PERFORMED FLAP LEVER RVDT ADJ CHECK PER MM NTF.  PERFORMED ADJ CHECK OF SLAT PDU RVDT PER MM NTF.  PERFORMED TE FLAP POSITION SENSOR ADJ TEST PER MM NTF.  PERFORMED SLAT POSITION SENSOR CHECK NTF.  RESISTANCE AND INDUCTANCE CHECK ALL WITHIN LIMITS.  INSPECTED T/E ROTARY  ACTUATORS OVER TORQUE SENSORS CHECK OK.
